# SDR MWEA99449

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 99577423
- Condition: Cracked
- Location: Bs 886
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE PYLON UPPER SKIN TRAILING EDGE HAS A CRACK AT STATION 886.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
